Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 5, pp 696–701 | Cite as

Necessary conditions in extremal problems for quasiconformal space mappings

  • V. I. Semenov
Article

Keywords

Space Mapping Extremal Problem Quasiconformal Space Mapping Quasiconformal Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    F. W. Gehring and J. Väisälä, “The coefficients of quasiconformality of domains in space,” Acta Math.,114, 1–70 (1965).Google Scholar
  2. 2.
    V. I. Semenov, “On one-parameter groups of quasiconformal homeomorphisms in a Euclidean space,” Sib. Mat. Zh.,17, No. 1, 177–193 (1976).Google Scholar
  3. 3.
    L. V. Ahlfors, “A somewhat new approach to quasiconformal mappings in Rn,” in: Complex Analysis (Proc. Conf., Univ. Kentucky, Lexington, Kentucky, 1976), Lecture Notes in Math., Vol. 599, Springer-Verlag, Berlin-New York (1977), pp. 1–6.Google Scholar
  4. 4.
    G. D. Anderson, “The coefficients of quasiconformality of ellipsoids,” Acad. Sci. Fennic. Ann.,411, 1–14 (1967).Google Scholar
  5. 5.
    Yu. G. Reshetnyak, “Mappings with bounded distortion as extremals of Dirichlet type intervals,” Sib. Mat. Zh.,9, No. 3, 652–666 (1968).Google Scholar
  6. 6.
    Yu. G. Reshetnyak, “Space mappings with bounded distortion,” Sib. Mat. Zh.,8, No. 3, 629–658 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • V. I. Semenov

There are no affiliations available

Personalised recommendations